# SDR ASAA2019031028701

- Difficulty date: March 10, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 MOPSILL HAS AREAS OF CORR ON UPPER FLANGE. GROUNDED - YES. REMOVED CORR ON AFT WET AREA MOPSILL UPPER FLANGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53 70 15 1A 1 REMOVED MOPSILL AND REPLACED WITH NEW PART IAW SRM 51 40 02 0G 04 AND 7 W 2.0" O .080 R .044 L 3.0" D .036.
